# SDR A6WA201040756

- Difficulty date: October 4, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 21,146 hours, 19,685 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Anti Ice Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GOT ANTI-ICE DUCT WARNING MESSAGE RT AFTER TAKEOFF.  RAN QRH.  ANTI-ICE SELECTED OFF AND SYNOPTIC PAGE SHOWED RT FUSELAGE RED.  R & R BLEED LEAK DETECTOR LOOP A15WK IAW 36-21-04.  OPS CK OF BLEED AIR LEAK DETECTION SYS GOOD AT THIS TIME.
